BibTeX record journals/siamdm/FoucaudKP15

download as .bib file

@article{DBLP:journals/siamdm/FoucaudKP15,
  author    = {Florent Foucaud and
               Michael Krivelevich and
               Guillem Perarnau},
  title     = {Large Subgraphs without Short Cycles},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {29},
  number    = {1},
  pages     = {65--78},
  year      = {2015},
  url       = {https://doi.org/10.1137/140954416},
  doi       = {10.1137/140954416},
  timestamp = {Fri, 02 Nov 2018 09:31:10 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/FoucaudKP15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier